View Single Post
  (#1 (permalink)) Old
Siren❤ Offline
Average Joe
***
 
Siren❤'s Avatar
 
Name: ILH♡
Gender: Female
Location: UK

Posts: 147
Join Date: December 29th 2011

Missing pills not long after coming off of the injection... Do you think pregnancy is likely? - February 20th 2012, 06:10 PM

Hey! Just posting a quick question...
I have been off Depo Provera (the contraceptive injection) for only two weeks or so... and instead am on the contraceptive pill, one called Gederal. However, I accidently missed three pills the day after seeing my boyfriend, due to other issues in my life, a week after starting my pills (I'm still trying to settle into taking it regularly), and now I am a bit worried about the likelihood. Does anyone think it'll be that likely? I'm planning on testing in under a week, just to check and know as soon as possible. My mum missed 2 pills around my age and became pregnant with her first, but I'm not sure if things have changed on the pill front since all those years ago.

I have been pregnant before and had no symptoms until after a missed period... I have sore breasts right now but I'm not sure if it's anything to worry about, or its a hormone change.

Any advice on the likeliness or anything?